Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PastelHawk

Should I Stop Accutane Now Even Though I'm Still Getting Spots Or Ask To Stay On Another Month?

Recommended Posts

I've been on accutane for 5 months (1 month at 30mg, 4 months at 60mg) and my skin has really improved a lot. I was initially supposed to stop after 4 months but after I told my dermatologist that i was still getting a few spots, he said i should stay on for one more month. However, i'm at the end of my 5th month now and i'm still getting a few spots so haven't really improved this month. I'm worried that if i stop now it will be too early and the acne will come back. However, i'm also getting increasingly concerned about the red marks on my face which seem to be getting worse and difficult to cover even with a lot of makeup. So in that sense it would be good to stop asap so that my skin can start healing. I'm really confused about what to do. My meeting tomorrow is only with the nurse rather than the actual dermatologist so i'm worried she won't give me the correct advice. Help!!

Share this post


Link to post
Share on other sites

I'm supposed to do a 5 month course but I'm still breaking out starting month 4 so I'm wondering the same:/ I've had kind of alot of unpleasant side effects so I don't want this to be all for nothing! Let us know how it works out for you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×